Nov 11, 2005
i don't have hiv but my boyfriend does. i stand by his side with everything i possible can with this but they have him on sustiva , after taking it he has been having crazy dreams, i have read other things that said that it is normal with this med. but the other day he flipped on me telling me how much he hates me and that i not there for him. i was so upset then about an hour later it was like it never happen now my feelings are hurt cause he is my world was this the meds or depression or something else . thank you for your time lori philadelphia
| Response from Dr. Henry
Sustiva can cause strange mental health alternations but what you described is still unusual. Couples counseling and/or discussing with his HIV provider would be recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.